<< Previous Issue Kyungpook Mathematical Journal (Vol. 43, No. 4) Next Issue >>
Kyungpook Mathematical Journal 2003 Vol. 43, No. 4, 471—616
 Original Articles 
Pointwise Projective Modules and Some Related Modules
Ghasan Naoum-Adil and Zaki Jamil-Zeana
Kyungpook Mathematical Journal 2003 Vol. 43, No. 4, 471—480
Hyers-Ulam-Rassias Stability of Popoviciu's Functional Equation in Banach Modules
Yong-Soo Jung1, Jae-Hyeong Bae2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 4, 481—487
On a New Theorem Involving the $\bar{H}$-function and a General Class of Polynomials
R. P. Sharma
Kyungpook Mathematical Journal 2003 Vol. 43, No. 4, 489—494
On the Sum of Two Radical Classes
M. Zulfiqar and M. Aslam
Kyungpook Mathematical Journal 2003 Vol. 43, No. 4, 495—497
A Commutativity Theorem for Rings
M. S. S. Khan
Kyungpook Mathematical Journal 2003 Vol. 43, No. 4, 499—502
Structure of the Double Four-spiral Semigroup
V. M. Chandrasekaran1, M. Loganathan2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 4, 503—512
On $(H, \mu_n)$ Summability of Fourier Series
Satish Chandra
Kyungpook Mathematical Journal 2003 Vol. 43, No. 4, 513—518
Strongly Unique Best Coapproximation
Geetha S. Rao1, R. Saravanan2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 4, 519—538
Remarks on the Valid Equations in Lattice Implication Algebras
Joohee Jeong
Kyungpook Mathematical Journal 2003 Vol. 43, No. 4, 539—545
A Note on Maass-Jacobi Forms
Jae-Hyun Yang
Kyungpook Mathematical Journal 2003 Vol. 43, No. 4, 547—566
Steinhaus Graphs with Minimum Degree Two
Dongju Kim and Daekeun Lim
Kyungpook Mathematical Journal 2003 Vol. 43, No. 4, 567—577
On a Class of Univalent Functions De ned by Ruscheweyh Derivatives
S. Shams and S. R. Kulkarni1, Jay M. Jahangiri2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 4, 579—585
Strong Reducedness and Strong Regularity for Near-rings
Yong Uk Cho1, Yasuyuki Hirano2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 4, 587—592
Rate of Convergence of the Integral Type Lupas-Bezier Operators
Xiao-Ming Zeng and Wang Tao
Kyungpook Mathematical Journal 2003 Vol. 43, No. 4, 593—604
How to Characterize Equalities for the Generalized Inverse $A_{T, S}^{(2)}$ of a Matrix
Yonghui Liu
Kyungpook Mathematical Journal 2003 Vol. 43, No. 4, 605—616

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd